[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]


Hi guys:

Haven't "talked" to you lately, but have one of those mysteries of "where did
all that insulin go"?  Yesterday, refilled reservoir and went on my merry way.
But, all day my blood sugars seemed rather high, so kept bolusing and eating
no carbs to speak of.  At lunch time the BG reading was 378, by dinner it had
dropped to the high 200's.  Just before bedtime, 195, so bolused a couple of
units.  Sometime in the middle of the night, had to go to bathroom and had
developed sharp pains in the upper middle of my back, tested my blood - 455!
Gave myself an injection, drank a lot of water and went back to bed.  At 7:30
A.M. BG was still 275.  Tested for ketones .... none.  Just checked pump
again, and the end of reservoir was in front of, rather than between those two
little arms.  According to the pump, I used 77 units of insulin yesterday.  So
what the heck happened to all that insulin?

Have any of you had those sharp pains in the middle of the back.  This isn't
the first time.  What is it?  Appreciate any and all imput.

Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
to the e-mail address: email @ redacted